Due to exchange rate volatility, our team may contact you for top-up if prices change.
ANADIN ORIGINAL * 16 TABLETS 60548
ANADIN ORIGINAL * 16 TABLETS 60549
ANADIN ORIGINAL * 16 TABLETS 60550

Haleon Uk Trading Limited

ANADIN ORIGINAL * 16 TABLETS

Active Ingredient: Aspirin and Caffeine
Presentation: Tablet
Strength: Asprin 325mg and Caffeine 15mg
Pack Size: 16 tablets

₦4,455.00

SKU:
  megacare-pharmacy-6684
quantity

Anadin Original *16 tablets contains aspirin, which targets the source of pain, and caffeine, which helps to hasten and hasten the pain-relieving impact. For relief from: toothaches, fevers, menstrual pains, aches and pains in the muscles, sore throats, migraines, rheumatic pain, and headaches.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EPIGESIC *20 TABLETS
₦2,062.50
DABIC TABLET 7.5MG
₦1,300.00
BELL’S NERVE&BONE LINIMENT 100ML
₦3,184.50
BACLOFEN 10MG *84 TABLETS (TEVA)
₦8,893.50
BACLOFEN 10MG *84 TABLETS (MYLAN)
₦12,259.50
ASPIRIN 300MG *32 TABLETS (ASPAR)
₦1,485.00
ARTHROTEC 75MG *20 TABLETS
₦6,105.00
ARTHROTEC 75MG *100 TABLETS
₦2,805.00
ARTHROGRATIS COMPLEX *30 CAPSULES
₦13,777.50
ANADIN ORIGINAL * 16 TABLETS
ANADIN ORIGINAL * 16 TABLETS
₦ 4,455.00